Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Circle packings in the approximation of conformal mappings

Author: Kenneth Stephenson
Journal: Bull. Amer. Math. Soc. 23 (1990), 407-415
MSC (1985): Primary 30C35; Secondary 30G25, 51M99
MathSciNet review: 1049434
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Alan F. Beardon and Kenneth Stephenson, The Schwarz-Pick lemma for circle packings, Illinois J. Math. 35 (1991), no. 4, 577–606. MR 1115988
  • Peter G. Doyle and J. Laurie Snell, Random walks and electric networks, Carus Mathematical Monographs, vol. 22, Mathematical Association of America, Washington, DC, 1984. MR 920811
  • Burt Rodin and Dennis Sullivan, The convergence of circle packings to the Riemann mapping, J. Differential Geom. 26 (1987), no. 2, 349–360. MR 906396
  • [Tl] W. Thurston, The geometry and topology of 3-manifolds, preprint, Princeton Univ. Notes.
  • [T2] W. Thurston, The finite Riemann mapping theorem, Invited talk, An International Symposium at Purdue University on the occasion of the proof of the Bieberbach conjecture, March 1985.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 30C35, 30G25, 51M99

Retrieve articles in all journals with MSC (1985): 30C35, 30G25, 51M99

Additional Information


American Mathematical Society